# SDR CA000427037

- Difficulty date: April 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Separator
- Part number: 7823071
- Condition: Mismanufactured
- Location: Propeller
- Component: Propeller, Hamstd, 14SF7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BALL SPACER REF. 61-10-00. FIG 1 ITEM 240 FOUND TO BE OF INSUFFICIENT LENGTH.  RECEIVED WITH FAA 8130-3. ITEM SENT TO MAINTENANCE AND MANUFACTURING FOR UNAPPROVED PARTS FOLLOW-UP.
